# SDR DALA2018033102152

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,494 hours, 22,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DURING INSPECTION,  FOUND CORROSION ON THE WEB UNDER THE SCUFF PLATE, BS 440 TO 492 AT THE FWD CARGO ENTRY.  MAINTENANCE REPLACED THE WEB IAW SRM 51-40-02, PAR 5, 51-40-05, AND 51-40-08.
